MathSciNet Relay Station
MathSciNet bibliographic data
MR267492 (42 #2394) 53.74
Lawson, H. Blaine, Jr. Rigidity theorems in rank-$1$ symmetric spaces. J. Differential Geometry 4 1970 349–357.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement